Baloui Jamkhaneh, Ezzatallah, Saeidifar, A.. (1396). New Generalized Interval Valued Intuitionistic Fuzzy Numbers. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(1), 43-64.
Ezzatallah Baloui Jamkhaneh; A. Saeidifar. "New Generalized Interval Valued Intuitionistic Fuzzy Numbers". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12, 1, 1396, 43-64.
Baloui Jamkhaneh, Ezzatallah, Saeidifar, A.. (1396). 'New Generalized Interval Valued Intuitionistic Fuzzy Numbers', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(1), pp. 43-64.
Baloui Jamkhaneh, Ezzatallah, Saeidifar, A.. New Generalized Interval Valued Intuitionistic Fuzzy Numbers. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 12(1): 43-64.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.